# SDR AALA991575

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49159
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Row 20d
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHING AT SEAT 20D INOPERATIVE.  RECONNECTED EMERGENCY EXIT FLOOR PATH LIGHTING CONNECTOR AT SEAT 20D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
